pretendworld_ (pretendworld_) wrote in vaginapagina,
pretendworld_
pretendworld_
vaginapagina

Nausea during period....?

I recently stopped birth control (Estelle 35-ED) after being on it for several years (with a couple of brief breaks during that time) and today I started my first period since coming off BC. It began with the usual cramping but has gradually turned into a feeling of nausea and general 'yuck' sensation in my stomach. My flow is light to normal and I've taken pain relief for the cramping. Never experienced this before. I was thinking it was just my IBS or something but now I'm not so sure. Any ideas? This has never happened before, I'm 24 yo cis-female, not sexually active if that makes any difference? And the whole reason I'm being so paranoid is that I have emetophobia (fear of vomiting) so any and all potential scenarios scare me :-/
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 6 comments